Posted 10/3/2019 10:14 PM (GMT -7)
Hi tiaeight and welcome to the A/P!
I am sorry that you are having this unpleasant challenge, on top of what you are already going through with your AI. Unfortunately anxiety and chronic illness can go hand in hand.
Have you had anxiety challenges before? I ask, because while anxiety isn't typically a side effect of your Rx...many of its known s/e's can be triggers for anxiety. For example if you were to feel nausea, flushing, vision changes, muscle weakness, numbness, chest pain or palpitations...it is really understandable how this might be a catalyst for an attack, simply because of the way if make you feel physically....bringing to mind past anxious experiences.
If feeling anxiety is a new issue for you, it could just be the challenge of coping with an AI illness that is causing it to come into play now. Either way, talking to your doctor about treatment options would be a good next step, so that you can start feeling yourself again.
For now please see our Resources at the top of the main forum page here for great self help material that you can get started on right away.
Keep posting with us as well if you find it helpful. We care, understand and support is key!